Bulletin (New Series) of the American Mathematical Society

Inversion of Abelian integrals

George Kempf

Full-text: Open access

Article information

Bull. Amer. Math. Soc. (N.S.), Volume 6, Number 1 (1982), 25-32.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14H05: Algebraic functions; function fields [See also 11R58] 14H40: Jacobians, Prym varieties [See also 32G20] 30F10: Compact Riemann surfaces and uniformization [See also 14H15, 32G15]
Secondary: 14K20: Analytic theory; abelian integrals and differentials 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx] 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20]


Kempf, George. Inversion of Abelian integrals. Bull. Amer. Math. Soc. (N.S.) 6 (1982), no. 1, 25--32. https://projecteuclid.org/euclid.bams/1183548589

Export citation


  • 1. A. Grothendieck, Technique de descente et théorèms en géométrie algébraique. V. Les schémes de Picard: Théorèms d'existence, Séminaire Bourbaki, exposé 232 (1961-1962).
  • 2. R. C. Gunning, Some special complex vector bundles over Jacobian varieties, Invent. Math. 22 (1973), 187-210.
  • 3. R. C. Gunning, Riemann surfaces and generalized theta functions, Ergebnisse der Math. und ihrer Grenzgebiete, Bd. 91, Springer-Verlag, Berlin, 1976.
  • 4. G. Kempf, Some vector bundles on Jacobian varieties, Proc. Amer. Math. Soc. 54 (1976), 179-180.
  • 5. G. Kempf, A property of the periods of a Prym differential, Proc. Amer. Math. Soc. 54 (1976), 181-184.
  • 6. G. Kempf, Toward the inversion of abelian integrals. I, Ann. of Math. (2) 110 (1979), 243-273.
  • 7. G. Kempf, Toward the inversion of abelian integrals. II, Amer. J. Math. 101 (1979), 184-202.
  • 8. G. Kempf, Deformations of symmetric products, Riemann surfaces and related topics, Proc. 1978 Stony Brook Conference, Ann. of Math. Studies, Princeton, 1981.
  • 9. I. G. Macdonald, Symmetric products of an algebraic curve, Topology 1 (1962), 319-343.
  • 10. A. Mattuck, Symmetric products and Jacobians, Amer. J. Math. 83 (1961), 189-206.
  • 11. A. Mattuck, Secant bundles on symmetric products, Amer. J. Math. 87 (1965), 779-797.
  • 12. D. Mumford, Lectures on curves on an algebraic surface, Princeton Univ. Press, Princeton, N. J., 1966.
  • 13. D. Mumford, On the equations defining abelian varieties. I, Invent. Math. 1 (1966), 287-354.
  • 14. D. Mumford, Abelian varieties, Oxford Univ. Press, Oxford, 1970.
  • 15. D. Mumford, Varieties defined by quadratic equations, Questions on Algebraic Varieties, Centro Int. Math. Estivo, Roma, 1970.
  • 16. R. L. E. Schwarzenberger, Jacobians and symmetric products. III, J. Math. 7 (1963), 257-268.